Alert archive / North Carolina / Coastal Flood Statements in 2007

Coastal Flood Statement 2, NWS Wilmington, NC

May 6, 2007

NWS Wilmington, NC issued this coastal flood statement at May 6, 2007, 4:07 PM EDT. It took effect at May 7, 2007, 8:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
May 6, 2007, 4:07 PM EDT (20:07 UTC)
In effect from
May 7, 2007, 8:00 AM EDT
Expired
May 7, 2007, 3:05 AM EDT
In force
Issued by
NWS Wilmington, NC

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WHUS42 KILM 062007
CFWILM

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
407 PM EDT SUN MAY 6 2007

...HIGH RIP CURRENT RISK FOR THE EAST AND SOUTHEAST FACING BEACHES 
ON MONDAY...

NCZ097-101-SCZ034-046-071200-
/O.NEW.KILM.CF.S.0002.070507T1200Z-070508T2200Z/
PENDER-NEW HANOVER-HORRY-GEORGETOWN-
407 PM EDT SUN MAY 6 2007

STRONG NORTHERLY WINDS GUSTING TO 45 KNOTS...COMBINED WITH A
NORTHEAST SWELL WILL PRODUCE THE THREAT OF STRONG RIP CURRENTS ON
MONDAY.

THE HIGH RISK OF RIP CURRENTS WILL BE FROM SURF CITY...SOUTH TO
BALD HEAD ISLAND AND FROM CHERRY GROVE BEACH...SOUTH TO DEBIDUE
BEACH. A MODERATE RIP CURRENT RISK WILL BE FROM OAK ISLAND TO
SUNSET BEACH.

THE MAIN THREAT ASSOCIATED WITH THESE SWELLS WILL BE AN
INCREASED POTENTIAL FOR LIFE THREATENING RIP CURRENTS. THE MOST
LIKELY TIMES FOR THESE RIP CURRENTS WILL BE AROUND LOW
TIDE...WHICH WILL OCCUR AROUND 530 PM MONDAY AFTERNOON. BE
ADVISED...THE SURF WILL BE VERY CHOPPY AND ROUGH EVEN WITHOUT RIP
CURRENTS...AND THERE WILL BE A STRONG LONGSHORE CURRENT FROM NORTH
TO SOUTH.

RIP CURRENTS ARE STRONG NARROW CHANNELS OF WATER THAT FLOW AWAY
FROM THE BEACH. IF YOU BECOME CAUGHT IN A RIP CURRENT...REMEMBER
TO REMAIN CALM. TRY TO SWIM ON A COURSE THAT TAKES YOU DOWN THE
BEACH. ONCE YOU GET AWAY FROM THE RIP...BEGIN TO SWIM BACK TO
SHORE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST THE RIP...SINCE IT
CAN EXHAUST OR EVEN KILL THE STRONGEST SWIMMER.

IT IS STRONGLY ADVISED THAT PEOPLE REMAIN OUT OF THE WATER UNTIL
THE THREAT SUBSIDES.

$$
43
1 follow-up statement
000 
WHUS42 KILM 070705
CFWILM

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
305 AM EDT MON MAY 7 2007


NCZ097-101-SCZ034-046-071515-
/O.CAN.KILM.CF.S.0002.070507T1200Z-070508T2200Z/
/O.NEW.KILM.SU.Y.0002.070507T0705Z-070509T0000Z/
PENDER-NEW HANOVER-HORRY-GEORGETOWN-
305 AM EDT MON MAY 7 2007

...HIGH SURF ADVISORY IN EFFECT UNTIL 8 PM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A HIGH SURF
ADVISORY FOR THE BEACHES OF SOUTHEAST NORTH CAROLINA AND NORTHEAST
SOUTH CAROLINA THROUGH 8 PM EDT TUESDAY.

A DEVELOPING LOW PRESSURE SYSTEM 325 MILES EAST OF WILMINGTON WILL
CONTINUE TO MOVE SOUTH AND THEN WEST TOWARD THE GEORGIA AND
FLORIDA COAST BY WEDNESDAY. THIS LOW COMBINED WITH A STRONG HIGH
PRESSURE AREA OVER NEW YORK IS EXPECTED TO PRODUCE GALE FORCE
WINDS OF 30 TO 40 KNOTS AND HIGHER GUSTS OVER THE COASTAL WATERS.

SEAS RANGING FROM 7 FEET NEAR SHORE TO 13 FEET AT FRYING PAN SHOAL
ARE EXPECTED TO CONTINUE TO INCREASE THROUGH TODAY AND TUESDAY.
THIS WILL RESULT IN EXTREMELY ROUGH SURF ALONG THE COAST AND
POSSIBLE BEACH EROSION.

IT IS STRONGLY ADVISED THAT PEOPLE REMAIN OUT OF THE WATER UNTIL
THE THREAT OF LARGE BREAKING WAVES AND THE INCREASED THREAT OF
DANGEROUS RIP CURRENT HAS ENDED. 

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING DANGEROUS RIP CURRENTS AND LOCALIZED
BEACH EROSION.

$$

NCZ100-071515-
/O.NEW.KILM.SU.Y.0002.070507T0705Z-070509T0000Z/
BRUNSWICK-
305 AM EDT MON MAY 7 2007

...HIGH SURF ADVISORY IN EFFECT UNTIL 8 PM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A HIGH SURF
ADVISORY FOR THE BEACHES OF SOUTHEAST NORTH CAROLINA AND NORTHEAST
SOUTH CAROLINA THROUGH 8 PM EDT TUESDAY.

A DEVELOPING LOW PRESSURE SYSTEM 325 MILES EAST OF WILMINGTON WILL
CONTINUE TO MOVE SOUTH AND THEN WEST TOWARD THE GEORGIA AND
FLORIDA COAST BY WEDNESDAY. THIS LOW COMBINED WITH A STRONG HIGH
PRESSURE AREA OVER NEW YORK IS EXPECTED TO PRODUCE GALE FORCE
WINDS OF 30 TO 40 KNOTS AND HIGHER GUSTS OVER THE COASTAL WATERS.

SEAS RANGING FROM 5 TO 6 FEET NEAR SHORE TO 13 FEET AT FRYING PAN
SHOAL ARE EXPECTED TO CONTINUE TO INCREASE THROUGH TODAY AND
TUESDAY. THIS WILL RESULT IN EXTREMELY ROUGH SURF ALONG THE COAST
AND POSSIBLE BEACH EROSION.

IT IS STRONGLY ADVISED THAT PEOPLE REMAIN OUT OF THE WATER UNTIL
THE THREAT OF LARGE BREAKING WAVES AND THE INCREASED THREAT OF
DANGEROUS RIP CURRENT HAS ENDED. 

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING DANGEROUS RIP CURRENTS AND LOCALIZED
BEACH EROSION.


$$

7

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this coastal flood statement went out at May 6, 3:27 PM EDT, 40 minutes earlier.

Area forecast discussion, May 6, 3:27 PM EDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
327 PM EDT SUN MAY 6 2007

.SYNOPSIS...
AN INTENSE AREA OF LOW PRESSURE WILL CONTINUE TO DEVELOP JUST OFF THE OUTER
BANKS TONIGHT AND THEN SLOWLY DRIFT SOUTHWARD...REMAINING JUST OFF THE
CAROLINA COAST MUCH OF THIS WEEK. STRONG HIGH PRESSURE WILL BUILD IN
FROM THE NORTH...CREATING A PROLONGED PERIOD OF STRONG WINDS
BEGINNING THIS AFTERNOON. A PATTERN MORE TYPICAL OS SUMMER WILL DEVELOP
LATE IN THE WEEK.

&&

.NEAR TERM /THROUGH 6 AM MONDAY/...
NORTHERLY WINDS HAVE BEEN INCREASING THROUGHOUT THE DAY DUE TO THE
DEEPENING STORM SYSTEM OFF THE OUTER BANKS. GUSTS IN THE 35-40 MPH
RANGE HAVE SHOWN UP AT THE ILM AIRPORT AND SEVERAL BEACHFRONT
OBSERVATIONAL POINTS. DEWPOINTS HAVE PLUNGED INTO THE 30S AND 40S
AND SHOULD ACTUALLY REACH THE LOWER TO MID 30S FOR MOST LOCATIONS
TONIGHT.

THE NAM AND GFS MODELS AGREE THAT A SUBSTANTIAL SHOT OF COLD
ADVECTION THIS EVENING WILL LEAD TO RATHER STEEP LOW-LEVEL LAPSE
RATES FOR TONIGHT. THIS WILL PRODUCE RATHER POOR RADIATIONAL COOLING
CONDITIONS BY HOLDING SURFACE WINDS UP. LOW TEMPERATURES SHOULD
STILL DROP 10-12 DEGREES BELOW NORMAL...BUT PRIOR RECORD LOWS SHOULD
BE SAFE.

SKIES WILL BE GENERALLY CLEAR TONIGHT...BUT SOME INTERMITTENT
CLOUDINESS IS EXPECTED ALONG THE COAST THROUGH MIDNIGHT IN THE ZONE
OF INTENSE CAA. DESPITE ALL THE DYNAMIC PROCESSES OCCURRING JUST
OFFSHORE...FORECAST SOUNDINGS SHOW BONE-DRY AIR ALOFT WHICH SHOULD
PREVENT PRECIPITATION FROM DEVELOPING THIS FAR WEST.

&&

.SHORT TERM /6 AM MONDAY THROUGH TUESDAY/...
SFC LOW PROGGED TO BE APPROX 300NM EAST OF KILM AT THE BEGINNING OF
THE PD WITH A PRESSURE OF ABOUT 1000MB. AT THIS TIME THE CYCLONE
WILL ALSO BE IN THE EARLY STAGES OF OCCLUSION...ALL THE WAY THRU 200
MB...WHICH SHOULD OCCUR BY 18Z. WITH THE LOSS OF BAROCLINIC ENERGY
SOURCE THE PRESSURE FALLS WILL PROBABLY LEVEL OFF JUST BELOW 1000MB.
DURING CONFERENCE CALLS WITH WFOS ACRS MOST OF SE COAST/HPC/OPC
THERE WAS CONCERN THAT PRESSURE WILL BE LOWER. HAVE GONE WITH A WIND
ADVISORY FOR NC COASTAL COUNTIES...ESP BEACHES WHERE GUSTS SHOULD
APPROACH 45 MPH ONCE DAYTIME HEATING COMMENCES. THE ADVISORY COULD
CONCEIVABLY BE NEEDED INTO MONDAY NIGHT SINCE ALTHOUGH AN INVERSION
WILL NOT DEVELOP THERE WILL STILL BE CONSIDERABLE MIXING.

STRONG WINDS WILL CONTINUE FOR THE REMAINDER OF THE PD BUT WHETHER
OR NOT ADVISORIES WILL BE NEEDED DEPENDS ON THE STRENGTH AND TRACK
OF THE LOW...WHICH IS STILL A BIT UNCERTAIN. ALSO OF IMPORTANCE IS
THE STRENGTH AND POSITION OF THE 1030+ HIGH OVER NY/PA...WHICH IS
JUST AS MUCH CAUSE OF THE WIND AS THE STORM ITSELF ON ACCOUNT OF THE
TREMENDOUS GRADIENT BETWEEN THEM. RELATED TO THIS UNCERTAINTY IS THE
POSSIBILITY OF THE SYSTEM BRINGING SOME MOISTURE TO THE COAST BY
TUESDAY AS IT BEGINS TO RETROGRADE...WHICH IS FORTUNATELY NOW PRETTY
MUCH AGREED UPON BY MODELS. STILL FEEL THAT SLIGHT CHANCE THRU THE
PD IS THE BEST WE CAN HOPE FOR...PERHAPS BETTER CHANCES FARTHER OUT.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
MUCH LIKE THE SHORT TERM...THE LONG TERM WILL FOCUS AROUND THE
EVOLUTION OF THE ANOMALOUS LOW PRESSURE SYSTEM MEANDERING OFF THE
SOUTHEAST COAST. NO WHOLESALE CHANGES TO THE EXTENDED WHILE
BASICALLY FOLLOWING THE HPC PREFERRED SOLUTION. THIS SOLUTION AT
THIS POINT IS A COMPROMISE  BETWEEN THE GFS AND WRF
SOLUTIONS...WHICH BY THE WAY ARE COMING INTO BETTER AGREEMENT.

FORTUNATELY THE TREND WILL BE TO WEAKEN THE SYSTEM...FROM 1008 MB
WEDNESDAY MORNING TO A 1012 MB OPEN WAVE ACROSS THE FLORIDA
PENINSULA BY SATURDAY MORNING. DIFFICULT TO SAY THE COVERAGE OF THE
PRECIPITATION SHIELD ASSOCIATED WITH THE SYSTEM AT THIS
POINT...CRUDE EXTRAPOLATION OF THE GFS/WRF FIELDS WITH THE HPC
POSITIONS WOULD LEAVE OUR AREA OUT OF THE BEST FORCING/MOISTURE.
WILL KEEP POPS LOW...SLIGHT FOR NOW. A WEAK COASTAL TROUGH SETTING
UP FOR THE WEEKEND UNDER THE BUILDING 500MB RIDGE MAY BRING A BETTER
CHANCE OF RAIN...ON A DIURNAL CYCLE.

TEMPERATURES TREND FROM SLIGHTLY BELOW CLIMATOLOGY WITH ALL THE
MOISTURE EARLY TO ABOVE NORMALS UNDER THE BUILDING RIDGE BY THE
WEEKEND INTO EARLY NEXT WEEK.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
NO CEILING OR VISIBILITY RESTRICTIONS ARE EXPECTED THROUGH THE
PERIOD...HOWEVER VERY STRONG WINDS ASSOCIATED WITH THE STRONG STORM
SYSTEM JUST OFFSHORE MAY CREATE PROBLEMS AT AIRPORTS ACROSS THE
EASTERN CAROLINAS. WINDS WILL VARY FROM 010 TO 030 DEGREES WITH
SPEEDS SUSTAINED 15-25 KT...GUSTING TO 30-35 KT DURING THE DAY
MONDAY.

AVIATION OUTLOOK...CHANCE OF CONVECTIVE SHOWERS TUESDAY THROUGH
FRIDAY. STRONG NORTH WINDS 15-25 KTS WITH HIGHER GUSTS EXPECTED
THROUGH WEDNESDAY AS THE STORM SYSTEM WEAKENS BUT MOVES CLOSER TO
THE COASTLINE.

&&

.MARINE...
NEAR TERM /THROUGH 6 AM MONDAY/...
WINDS WILL INCREASE TONIGHT AS THE MONSTER STORM SYSTEM DEEPENS OFF
THE NC COAST AND DROPS SOUTH. WITH WATER TEMPERATURES NOW IN THE
UPPER 60S TO AROUND 70...SENSIBLE HEAT TRANSFER UP INTO AN
INCREASINGLY COLD AIRMASS TONIGHT WILL LEAD TO MIXING DOWN OF HIGHER
WINDS FROM ALOFT. GALE WARNINGS WILL REMAIN IN EFFECT TONIGHT FOR
ALL WATERS WITH WINDS POTENTIALLY REACHING 40+ KTS IN GUSTS...
ESPECIALLY ACROSS THE NC WATERS AFTER MIDNIGHT.

SEAS ARE ALREADY RUNNING AHEAD OF SCHEDULE WITH 8.5 FT REPORTED AT
FRYING PAN SHOALS LAST OBSERVATION. SEAS WILL CONTINUE TO BUILD
AND WILL REACH UP TO 8 FT OFF THE UPPER SC COAST AND UP TO 12 FT OFF
THE CAPE FEAR COAST BY LATE TONIGHT...NEAR TO JUST ABOVE WAVEWATCH
GUIDANCE NUMBERS.

SHORT TERM /6 AM MONDAY THROUGH TUESDAY/...
LONG DURATION OF STRONG GALES CONTINUES THROUGH MOST OF THE PERIOD.
DEBATED UPGRADING TO STORM WARNING FOR NRN TWO ZONES AS GUSTS OF 50
KTS CERTAINLY SEEM ATTAINABLE. THE WINDS HAVE PICKED UP TODAY A BIT
QUICKER AND FASTER THAN ANTICIPATED THIS TIME YESTERDAY. HOPEFULLY
THE STORM WILL BEHAVE BETTER BY TOMORROW...BEING LESS IN ITS
FORMATIVE STAGES. FOR NOW WILL GO WITH SOLID GALES AND INDICATE
GUSTS TO 50 KT IN CWF FOR NRN ZONES. GALES HAVE ALSO BEEN EXTENDED
THRU TUESDAY AFTERNOON. WITH INCREASING AGREEMENT IN GUIDANCE
REGARDING WINDS THE WNA WAVE GUIDANCE HAS SEEMED REASONABLE. SEAS
LOOK TO MAX OUT IN THE 12 TO 17 FT RANGE LATE MONDAY/MONDAY
NIGHT...HIGHEST NEAR FRYING PAN SHOALS.

LONG TERM /WEDNESDAY THROUGH FRIDAY/...
SIMILAR TO THE LONG TERM PUBLIC FORECAST...NO WHOLESALE CHANGES TO
THIS PACKAGE. WINDS WILL REMAIN STRONG WITH SPEEDS IN THE SMALL
CRAFT RANGE AT THE BEGINNING OF THE PERIOD DROPPING TO AROUND 10
KNOTS BY THE END OF THE PERIOD UNDER A WEAK SURFACE PRESSURE PATTERN.

WAVE HEIGHTS FOLLOW A SIMILAR TREND. START THE PERIOD WITH 14 OUTER
WATERS QUICKLY DIMINISHING TO 6 FEET FRIDAY.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...WIND ADVISORY FROM 10 AM TO 8 PM EDT MONDAY FOR NCZ097-100-101.

MARINE...GALE WARNING UNTIL 3 PM EDT TUESDAY FOR AMZ250-252-254-256.

&&

SYNOPSIS...SHK
NEAR TERM...TRA
SHORT TERM...MBB
LONG TERM...SHK
AVIATION...TRA
Hazardous weather outlook, May 6, 3:26 PM EDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
326 PM EDT SUN MAY 6 2007

NCZ097-100-101-071000-
PENDER-BRUNSWICK-NEW HANOVER-
326 PM EDT SUN MAY 6 2007

...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A MODERATE RISK OF RIP CURRENTS AT THE BEACHES TODAY...FROM BALD
HEAD ISLAND TO SURF CITY.

STRONG NORTH TO NORTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO
40 MPH WILL CONTINUE.

STRONG RIP CURRENTS...A STRONG LONG SHORE CURRENT AND ROUGH SURF
ARE ALL EXPECTED THROUGH TONIGHT. NORTHEAST WINDS WILL
PREVAIL...KEEPING ANY BEACH EROSION TO A MINIMUM AND CAPPING
BREAKERS AT SIX FEET OR LESS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

SCZ034-046-071000-
HORRY-GEORGETOWN-
326 PM EDT SUN MAY 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG NORTH TO NORTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO
40 MPH WILL CONTINUE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG NORTH TO NORTHEAST WINDS ARE EXPECTED TO CONTINUE MONDAY
AND MONDAY NIGHT. LATER FORECASTS WILL ACCESS THE NEED FOR A WIND
ADVISORY FOR THIS PERIOD OF TIME.

STRONG RIP CURRENTS...A STRONG LONG SHORE CURRENT...VERY ROUGH
SURF...AND AN INCREASING SWELL...ARE ALL EXPECTED THROUGH TUESDAY.
NORTH TO NORTHEAST WINDS WILL PREVAIL...KEEPING ANY BEACH EROSION
TO A MINIMUM AND CAPPING BREAKERS AT SIX FEET OR LESS THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ087-096-099-SCZ017-023-024-032-033-039-071000-
ROBESON-BLADEN-COLUMBUS-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-
326 PM EDT SUN MAY 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NORTH TO NORTHEAST WINDS OF 15 TO 25 MPH WILL CONTINUE...OCCASIONALLY
GUSTING TO 30 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NORTH TO NORTHEAST WINDS OF 15 TO 25 MPH WILL CONTINUE...OCCASIONALLY
GUSTING TO 30 MPH...THROUGH MONDAY NIGHT OR TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ250-252-254-256-071000-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
326 PM EDT SUN MAY 6 2007

...GALE WARNING IN EFFECT UNTIL 3 PM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

05

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 3:29 PM EDTWind AdvisoryILM48 hr

Nearby

Coastal Flood Statements in North Carolina, 2007Coastal Flood Statements in South Carolina, 2007Every coastal flood statement in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.